# SDR DALA2015082005075

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 66,855 hours, 49,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CENTER FLAP VANE UPPER SURFACE CHAFED THRU JUST AFT OF INBD FLT SPOILER OTBD END.  REPLACE DOUBLER REF SRM 51-70-02 DRD.
